# SDR DXTA2024112601261

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N156QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9856
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS IN AFT PASSENGER COMPARTMENT WILL NOT EXTINGUISH WITH EMER LIGHT SWITCH IN OFF POSITION.  AFTER GAINING ACCESS TO AND ENTERING CABIN THERE WERE NO EMERGENCY LIGHTS ON. POWERED AIRCRAFT, STILL NO EMERGENCY LIGHTS ON. GAINED ACCESS TO AFT #4 ELPS AND PERFORMED SELF TEST, NO FAULT. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK REF AMM 33-51-00, NO FAULT FOUND. MCC ELECTS TO RELEASE
